MAUDE Adverse Event Report: BECTON DICKINSON BD SYRINGE 3ML LL W/NDL ECLIPSE 25X1 RB

BECTON DICKINSON BD SYRINGE 3ML LL W/NDL ECLIPSE 25X1 RB
Catalog Number 305787
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 3ml ll w/ndl eclipse 25x1 rb needle clogged / blocked it was reported by customer that batch of needle have a lot of resistance verbatim#: rcc received a complaint via phone.Pir attached.Batch of needle have a lot of resistance.Ref: 305787.Lot: 1301551.Has samples available for investigation, would like a replacements for box.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 4 representative samples submitted for evaluation.The reported issue of needle clogged/ blocked not was confirmed upon inspection of the samples.Analysis of the samples showed no damages or defects.No clogged needles were observed.The root cause could not be determined as the defect was not replicated.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.
 
Event or Problem Description
Material#: 305787, batch number#: 1301551.It was reported by customer that batch of needle have a lot of resistance verbatim#: rcc received a complaint via phone.Pir attached.Batch of needle have a lot of resistance.Ref: (b)(4).Lot: 1301551.Has samples available for investigation, would like a replacements for box.

Brand Name
BD SYRINGE 3ML LL W/NDL ECLIPSE 25X1 RB
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21037174
Report Number2243072-2024-01269
Device Sequence Number20731770
Product Code FMI
UDI-Device Identifier00382903057870
UDI-Public(01)00382903057870(11)211028(17)261031(10)1301551
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305787
Device Lot Number1301551
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown